# SDR ASAA2024010348174

- Difficulty date: January 3, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N847VA
- Make and model: Airbus A320-214
- Aircraft serial: 04948
- Aircraft time: 35,266 hours, 11,749 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: D5725240300400
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TOP SKIN, EVIDENCE OF CORROSION AROUND THE BONDING POINT GROUNDED - YES. REMOVED CORROSION ORIG .150, MATERIAL LOSS .004, REMAINING .146 FOUND TO BE WITHIN LIMITS, HFEC, BHEC, DVI NO DEFECTS NOTED REMOVAL AND REINSTALL BONDING SPIGOT MEASUREMENTS 1.80L X 1.70W BETWEEN RIB 19 AND 20 5 INCHES  AFT OF FWD SPAR REF A320 SRM 57-21-11-300-026 AND SRM 57-21-11-203-014.  THIS IS A CAT A REPAIR NO FURTHER ACTION REQUIRED.
